Modified homotopy method to solve non-linear integral equations

Document Type : Research Paper


Department of Mathematics, Sari Branch, Islamic Azad University, Sari, Iran


In this article we decide to define a modified homotopy perturbation for solving non-linear integral equations. Almost, all of the papers that was presented to solve non-linear problems by the homotopy method, they used from two non-linear and linear operators. But we convert a non-linear problem to two suitable non-linear operators also we use from appropriate bases functions such as Legendre polynomials, expansion functions, trigonometric functions and etc. In the proposed method we obtain all of the solutions of the non-linear integral equations. For showing ability and validity proposed method we compare our results with some works.


Volume 6, Issue 2 - Serial Number 2
November 2015
Pages 133-136
  • Receive Date: 14 January 2015
  • Revise Date: 16 April 2015
  • Accept Date: 05 July 2015